# SDR SWAA021276

- Difficulty date: June 8, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 47,225 hours, 45,389 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11111-55, LEFT ELEVATOR NR 1, 2 AND 4 TAB HINGE BEARINGS WORN.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
